# SDR ASAA2021092036014

- Difficulty date: September 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 20,500 hours, 6,458 cycles
- Engine: Ge
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: None
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NO #1 ENGINE FAN BLADE LUBE SPACERS 1,2,3,22 DISBONDED. GROUNDED - YES. REPLACED SPACERS 1,2,3,22 PER T/C 78472010 ON ENG #1.
